Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 948472, 7 pages
Research Article

Some Endpoint Results for β-Generalized Weak Contractive Multifunctions

1Department of Mathematics, Azarbaijan University of Shahid Madani, Azarshahr, Tabriz, Iran
2Department of Applied Mathematics and Humanities, S. V. National Institute of Technology, Surat, Gujarat 395007, India
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 3 August 2013; Accepted 29 August 2013

Academic Editors: M. M. Cavalcanti and N. Herisanu

Copyright © 2013 H. Alikhani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • V. Pragadeeswarar, M. Marudai, P. Kumam, and K. Sitthithakerngkiet, “The Existence and Uniqueness of Coupled Best Proximity Point for Proximally Coupled Contraction in a Complete Ordered Metric Space,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • J. Maria Joseph, D. Dayana Roselin, and M. Marudai, “Fixed point theorems on multi valued mappings in b-metric spaces,” Springerplus, vol. 5, 2016. View at Publisher · View at Google Scholar
  • Lokesh Budhia Budhia, Poom Kumam, Juan Martínez-Moreno, and Dhananjay Gopal, “Extensions of almost-F and F-Suzuki contractions with graph and some applications to fractional calculus,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Jukrapong Tiammee, and Suthep Suantai, “Endpoints of multi-valued weakly contraction in complete metric spaces endowed with graphs,” Filomat, vol. 31, no. 14, pp. 4319–4329, 2017. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Wudthichai Onsod, and Poom Kumam, “Fixed points of α-Θ-geraghty type and Θ-geraghty graphic type contractions,” Applied General Topology, vol. 18, no. 1, pp. 153–171, 2017. View at Publisher · View at Google Scholar